Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods. Taken meprate, pragnancy test negative. Why has periods delayed?

From last 1 year my periods are not regular. I have gone through medication for 3 months. During the medication periods became regular now again it is irregular. Now it is 65 days i am waititng for periods. I have taken meprate for 5 days bt still waiting & Pregnancy test also says negative. My doctor is asking to wait for few more days. Please help me.
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
After talking the progesterone tablets, sometimes it may take around one week to get the withdrawal bleeding.
So better to wait for few more days as told by your doctor.
To regularize the cycles, you have to treat the cause for the irregularity.
So you once go for hormonal profile including estrogen, progesterone, LH, FSH, thyroid profile and ultrasound.
Possibly by these investigations, the cause for your problem can be identified and treated.
Maintaining ideal weigh for height, healthy lifestyle, physical exercise, nutritious diet, avoiding stress and strain etc are needed to maintain regular periods.
Take care.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor